MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATION

ENDOLOGIX AFX2; BIFURCATION
Model Number BEA25-70/160-30
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
During the initial implant of the afx devices it was observed the implanted stent dimensions did not match the dimensions on the label of the device.The procedure was completed and it was reported the patient had an unknown endoleak remaining at the end of the procedure.The unknown endoleak is addressed on an additional report to the fda.This report is for the potential mislabeling of the event device.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
The likely cause of the labeling issue could not be determined due to the lack of relevant imaging (ct scans or marker catheter angiography).Intravascular length measurements without the aid of a marker catheter can be inaccurate, not taking into account angulation of a three dimensional object visualized in two-dimensions.Based on the available information clinical was unable to determine the presence of procedure-related, anatomy-related and/or user-related issues.Additionally clinical was not able to determine off label or cautionary product use conditions.Devices remain implanted in the patient and were not returned for further investigation.The review of the manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX2
Common Device Name
BIFURCATION
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6840501
Report Number2031527-2017-00445
Device Sequence Number10940699
Product Code MIH
UDI-Device Identifier00818009014870
UDI-Public(01)00818009014870(17)171116
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2017
Device Model NumberBEA25-70/160-30
Device Lot Number1615578-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR